# SDR CA160310004

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,695 hours
- Engine: Pwa PT642A
- System (JASC): 2430 · DC Generating System
- Part: Panel
- Part number: 913600111
- Condition: Corroded
- Location: Relay
- Part time: 13,665 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) THE AIRCRAFT WAS ON DESCENT THE R/H DC GENERATOR FAILED THERE WAS ALSO A FAINT ODOR IN THE AIRCRAFT. MAINTENANCE PERSONAL DISCOVERED THE NR 6 RELAY PANEL HAD SHORTED DUE TO CORROSION . ALSO THE CONNECTOR FAILED DUE TO HEAT . ALL OTHER AIRCRAFT IN THE OPERATORS FLEET WERE INSPECTED FOR SIMILAR PROBLEMS WITH NO CORROSION FOUND ON ELECTRICAL RELAY BOARDS .
